# SDR FDEA200908303132

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N35219
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 840 TO 860 RBL 8 TO LBL 8 SKIN CORRODED. CORROSION ON SKIN BETWEEN BS 840 AND BS 860 FOUND EXCEEDED SRM DAMAGE LLIMITS.   SKIN REPAIRED IAW EA F-5330-131068 (TITLE: BS 860, RBL0.0 FUSELAGE SKIN CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
